MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 3C0062
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three (3) interlink system continu-flo solution sets leaked.The tubing was not staying connected to the hub which caused fluid from the iv (intravenous) bag to leak.This occurred during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4 expiration date and udi #, h4, h6 and h11.D4 expiration date: update to n/a.H11: the actual devices were not available; however, five (05) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported leaks.Pressure, clear passage under water, leak, and dimensional testing at the male luer along with priming were performed on the samples; the devices were found to be within the product specifications.The reported condition was not verified on the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20439744
Report Number1416980-2024-05713
Device Sequence Number8323991
Product Code FPA
UDI-Device Identifier00085412017716
UDI-Public(01)00085412017716(10)R23J21024
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3C0062
Device Catalogue Number3C0062
Device Lot NumberR23J21024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown